# SDR FDEA202104301073

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,900 hours, 16,882 cycles
- Engine: Pwa PW4462
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Engine
- Part number: PW44623
- Part serial: 723928
- Condition: Failed
- Location: Nr 2
- Part time: 74,372 hours, 14,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THROUGH 7000 FEET RECEIVED LEVEL 1 ENG 2 FADEC MAINT ALERT.  DURING ROLLOUT RECEIVED      LEVEL 1 ENG 2 EGT HI WITH EGT INDICATION OF 657 AND RISING RAPIDLY. SECURED ENGINE 2 VIA FUEL LEVER.        PRIOR TO SECURING ENGINE 2 THE ENGINE 2 N1 WENT BLANK WITH NO INDICATION.  REMOVED AND REPLACE #2 ENGINE PER FEDEX WORK CARDS #71T0002-PW, 53T0101,
